Development of Mathematical Models Taking into Account the Effect of Isolating Individuals in a Population

Amanbaev, TR and Antony, SJ orcid.org/0000-0003-1761-6306 (2022) Development of Mathematical Models Taking into Account the Effect of Isolating Individuals in a Population. Mathematical Models and Computer Simulations, 14 (3). pp. 466-479. ISSN 2070-0482

Abstract

Metadata

Authors/Creators:
Keywords: epidemic, reproduction indices, SIR model, isolation factor
Dates:
  • Accepted: 4 October 2021
  • Published (online): 28 May 2022
  • Published: June 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Chemical & Process Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jun 2022 09:37
Last Modified: 15 Jun 2022 13:35
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1134/s2070048222030036

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics